Lower approximation of systems of differential inclusions of one kind with slow and fast variables
Journal of Samara State Technical University, Ser. Physical and Mathematical Sciences, Tome 115 (2007) no. 2, pp. 6-17 Cet article a éte moissonné depuis la source Math-Net.Ru

Voir la notice de l'article

We prove the theorem on lower approximation of the systems of differential inclusions of some kind with slow and fast variables and one-sidedly Lipschitz right part. The condition of one-sided Lipschitzness by phase variables is not required for the mapping in the right part of averaged differential inclusion.
@article{VSGTU_2007_115_2_a1,
     author = {E. V. Sokolovskaya},
     title = {Lower approximation of systems of differential inclusions of one kind with slow and fast variables},
     journal = {Journal of Samara State Technical University, Ser. Physical and Mathematical Sciences},
     pages = {6--17},
     year = {2007},
     volume = {115},
     number = {2},
     language = {ru},
     url = {http://geodesic.mathdoc.fr/item/VSGTU_2007_115_2_a1/}
}
TY  - JOUR
AU  - E. V. Sokolovskaya
TI  - Lower approximation of systems of differential inclusions of one kind with slow and fast variables
JO  - Journal of Samara State Technical University, Ser. Physical and Mathematical Sciences
PY  - 2007
SP  - 6
EP  - 17
VL  - 115
IS  - 2
UR  - http://geodesic.mathdoc.fr/item/VSGTU_2007_115_2_a1/
LA  - ru
ID  - VSGTU_2007_115_2_a1
ER  - 
%0 Journal Article
%A E. V. Sokolovskaya
%T Lower approximation of systems of differential inclusions of one kind with slow and fast variables
%J Journal of Samara State Technical University, Ser. Physical and Mathematical Sciences
%D 2007
%P 6-17
%V 115
%N 2
%U http://geodesic.mathdoc.fr/item/VSGTU_2007_115_2_a1/
%G ru
%F VSGTU_2007_115_2_a1
E. V. Sokolovskaya. Lower approximation of systems of differential inclusions of one kind with slow and fast variables. Journal of Samara State Technical University, Ser. Physical and Mathematical Sciences, Tome 115 (2007) no. 2, pp. 6-17. http://geodesic.mathdoc.fr/item/VSGTU_2007_115_2_a1/

[1] Filatov O. P., Khapaev M. M., Usrednenie sistem differentsialnykh vklyuchenii, Izd-vo MGU, M., 1998 | MR

[2] Filatov O. P., “Raznostnaya approksimatsiya i teorema usredneniya dlya differentsialnykh vklyuchenii”, Sib. zhurn. industr. matem., 9:2 (2006), 137–152 | MR

[3] Donchev T., Farkhi E., “Stability and Euler approximation of one-sided Lipschitz differential inclusions”, SIAM J. Control OPTIM, 36:2 (1998), 780–796 | DOI | MR | Zbl

[4] Deimling K., Multivalued differential equations, De Gruyter, Berlin, 1992 | MR | Zbl

[5] Sokolovskaya E. V., “Ob approksimatsii snizu differentsialnykh vklyuchenii s nelipshitsevoi pravoi chastyu”, Vestn. Sam. gosud. un-ta, 2004, 50–63, Spets. vyp | MR